I am a 46 year old male with a history of hypertension for the past 10 years. I am taking 1Co-Eziday(Losartan Pottassium 50 mg+ Hydrochlorothiazide 12.5 mg)(50 mg)tab once a day for the past 2-1/2 years with Loprin 75mg. I also have a deficiency of Vitamin D, detected last month for which I am taking Inj. Indrop D3, orally once a month, plus tab Dolmit, once a day. Since the last 1 year I am experiencing erectile sysfunction i.e. insufficient erection or erection which I cannot maintain for some time. My wife gets irritated due to thjis reason and I also feel a loss of self esteem and reduced pleasure. I consulted a specialist who advised me to relax as, according to him, my problem is mainly stress related. He appears to be right since when I take a break from work or proceed on a vacation, there is a marked improvement. I have almost perfect body weight and exercise regularly. I also do not drink or smoke. Kindly advise me whether I can take the vitamin supplement 'Vigour" produced by the Vitamin Company safely, in view of my medical history. The company claims that it has essential vitamins and herbal supplements which can do wonders.I shall also deeply appreciate any other advice on the issue. ahansari.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.